# SDR FDEA202106011426

- Difficulty date: June 1, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,280 hours, 24,223 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 547 L33-34l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FORWARD FUSELAGE FRAME AT AIRCON PACK #1 COMPARTMENT STATION 547   LONGERON 33 LEFT - LONGERON 34 LEFT FOUND CRACKED.  LEFT HAND FORWARD FUSELAGE FRAME AT AIRCON PACK #1 COMPARTMENT STATION 547   LONGERON 33 LEFT - LONGERON 34 LEFT REPAIR CARRIED OUT AS PER E.A.# 8-5310-T0361983   PART 1. TITLE: FUSELAGE - MAINFRAME - REPAIR FOR 2.75 - INCH LONG CRACK FOUND COMMON   TO ACA0051-3 FRAME Y = 547.250 AT AIR CONDITIONING COMPARTMENT DOOR CUTOUT. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
